# SDR 200200210

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME STIFFENER AT BS 2140 BETWEEN S-46 AND S-47 RIGHT IS CRACKED.  REMOVED DAMAGED SHEAR TIE SECTION BS 2140 AND 46R - AND 44L PER B747 SRM 53-10-4 FIG 3A.  FABRICATED AND INSTALLED SECTIONS AND REPAIR PARTS PER B747 SRM 51-30-02 AND 53-10-04 FIG 41.
